CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Tight efficiency lower bounds for strategy-proof mechanisms in two-opposite-facility location game 期刊论文
INFORMATION PROCESSING LETTERS, 2021, 卷号: 168, 页码: 6
Authors:  Chen, Xujin;  Hu, Xiaodong;  Tang, Zhongzheng;  Wang, Chenhao
Favorite  |  View/Download:102/0  |  Submit date:2021/04/26
Facility location game  (Universally) strategy-proof mechanism  Approximation algorithms  Inapproximability  
The efficiency of Nash equilibria in the load balancing game with a randomizing scheduler 期刊论文
THEORETICAL COMPUTER SCIENCE, 2020, 卷号: 838, 页码: 180-194
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Chenhao;  Wu, Xiaoying
Favorite  |  View/Download:115/0  |  Submit date:2020/11/18
Load balancing game  Price of anarchy  Price of stability  Decision-making principle  Nash equilibrium  
Embedding games with strategic complements into games with strategic substitutes 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2018, 卷号: 78, 页码: 45-51
Authors:  Cao, Zhigang;  Chen, Xujin;  Qin, Cheng-Zhong;  Wang, Changjun;  Yang, Xiaoguang
Favorite  |  View/Download:126/0  |  Submit date:2019/01/11
Strategic complements  Strategic substitutes  Supermodular games  Embedding  Network games  
Finding connected kappa-subgraphs with high density 期刊论文
INFORMATION AND COMPUTATION, 2017, 卷号: 256, 页码: 160-173
Authors:  Chen, Xujin;  Hua, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Densest kappa-subgraphs  Heaviest kappa-subgraphs  Connectivity  Approximation algorithms  Interval graphs  
Approximation algorithms for pricing with negative network externalities 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 33, 期号: 2, 页码: 681-712
Authors:  Cao, Zhigang;  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:108/0  |  Submit date:2018/07/30
Pricing  Approximation algorithms  NP-hardness  Social networks  Random networks  Negative externalities  
Network Characterizations for Excluding Braess's Paradox 期刊论文
THEORY OF COMPUTING SYSTEMS, 2016, 卷号: 59, 期号: 4, 页码: 747-780
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
Nonatomic selfish routing  Braess's paradox  Single-commodity network  Multcommodity network  Series-parallel graph